International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 132

Research Paper | Mathematics | India | Volume 2 Issue 9, September 2013


A Batch-Arrival Queue with Multiple Servers and Fuzzy Parameters: Parametric Programming Approach

R. Ramesh [19] | S. Kumara G Ghuru


Abstract: This work constructs the membership functions of the system characteristics of a batch-arrival queuing system with multiple servers, in which the batch-arrival rate and customer service rate are all fuzzy numbers. The -cut approach is used to transform a fuzzy queue into a family of conventional crisp queues in this context. By means of the membership functions of the system characteristics, a set of parametric nonlinear programs is developed to describe the family of crisp batch-arrival queues with multiple servers. A numerical example is solved successfully to illustrate the validity of the proposed approach. Because the system characteristics are expressed and governed by the membership functions, the fuzzy batch-arrival queues with multiple servers are represented more accurately and the analytic results are more useful for system designers and practitioners.


Keywords: Fuzzy sets, Membership function, Multiple server, Nonlinear programming


Edition: Volume 2 Issue 9, September 2013,


Pages: 135 - 140

A Batch-Arrival Queue with Multiple Servers and Fuzzy Parameters: Parametric Programming Approach


How to Cite this Article?

R. Ramesh, S. Kumara G Ghuru, "A Batch-Arrival Queue with Multiple Servers and Fuzzy Parameters: Parametric Programming Approach", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=02091301, Volume 2 Issue 9, September 2013, 135 - 140, #ijsrnet

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Fuzzy sets'

Downloads: 1

Research Paper, Mathematics, India, Volume 11 Issue 4, April 2022

Pages: 1140 - 1141

?- Continuity of Fuzzy Multifunctions

Saurabh Saxena [4]

Share this Article

Downloads: 1 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 11 Issue 4, April 2022

Pages: 1142 - 1143

Upper and Lower Weakly Quasi Continuous Fuzzy Multifunctions

Saurabh Saxena [4]

Share this Article


Top